# SDR VYGA20020004

- Difficulty date: May 16, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Aircraft time: 18,724 hours, 25,489 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS3106A10SL3S
- Condition: Shorted
- Location: Strobe Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BELLY STROBE LIGHT ASSEMBLY CONNECTOR PINS ARCH BETWEEN PINS DUE TO INSULATOR BREAK DOWN. THE RESULT WAS SEVERAL POWERSUPPLIES SLOWLY BROKE DOWN BY STRAY VOLTAGE SHORTING IN THE CONNECTOR.
